English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6507/11669
Visitors : 29872212      Online Users : 158
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/15559

Title: Characterization of the Sub-layers for 2-block H∞-optimal Control Problem
Authors: Young, Jieh-Shian;Lin, C. E.;Yeh, F. B.
Contributors: 車輛科技研究所
Keywords: 2-block H∞-optimal control problem;All-pass function;Diagonalizing matrix pair;Inner extension;Maximal Schmidt pair
Date: 1990-09
Issue Date: 2013-02-27T03:11:35Z
Publisher: Elsevier B.V.
Abstract: An analysis of the sub-layers for the 2-block H∞-optimal control problem is made in this paper. The sub-layers are characterized by a 2-block H∞ control problem through the concept of the diagonalizing matrix pair. This matrix pair is constructed from the modified 1-block H∞-optimal control problem and its maximal Schmidt pair. The optimal H∞-norm of the sub-layers which can possibly be attained is independent of any different optimal solution.
Relation: Systems and Control Letters, 15(3): 193-198
Appears in Collections:[車輛科技研究所] 期刊論文

Files in This Item:

File SizeFormat
2030500410005.pdf65KbAdobe PDF564View/Open

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback